Header

UZH-Logo

Maintenance Infos

Strong stability in nonlinear programming revisited


Klatte, Diethard; Kummer, Bernd (1999). Strong stability in nonlinear programming revisited. The ANZIAM journal, 40(3):336-352.

Abstract

The paper revisits characterizations of strong stability and strong regularity of KarushKuhn-Tucker solutions of nonlinear programs with twice differentiable data. We give a unified framework to handle both concepts simultaneously

Abstract

The paper revisits characterizations of strong stability and strong regularity of KarushKuhn-Tucker solutions of nonlinear programs with twice differentiable data. We give a unified framework to handle both concepts simultaneously

Statistics

Citations

Dimensions.ai Metrics
15 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

52 downloads since deposited on 19 Oct 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > Applied Mathematics
Language:English
Date:1 January 1999
Deposited On:19 Oct 2018 16:53
Last Modified:19 May 2024 01:42
Publisher:Australian Mathematical Society
ISSN:1446-1811
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1017/s0334270000010948
  • Content: Published Version
  • Language: English
  • Description: Nationallizenz 142-005